# SDR RAIA990629

- Difficulty date: June 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721TE
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 217
- System (JASC): 2150 · Cabin Cooling System
- Part: Duct Assy
- Part number: 5595C056
- Condition: Failed
- Location: Lt Pack
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

FLT 7400 - STL - LEFT DUCT TEMP TOO HOT.  MAINTENANCE REPLACED DUCT ASSY FOR LEFT HEAT EXCHANGER.  (M)
